# SDR DALA1140529861

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR 15 PANEL CORROSION.  REMOVED CORROSION PER DC9 SRM 51-10-3 PGS 46-48 OUT OF LIMITS PER DC9 SRM 53-01 PG 8.  REMOVED ANGLE BRACKETS PER DC9 SRM 51-30-02 PG 24 PARA 7.  LOCATED AND DRILLED NEW PNL PER DC9 SRM 51-10-4 PG 1.  COUNTER SUNK PER DC 9 SRM 51-10-4 PG 21.  REAMED BRACKET HOLES TO LINE UP WITH NEW PANEL PER DC9 SRM 51-10-4 PG 1.  INSTALL BRACKETS PER DC9 SRM 51-30-1 PG 4, DC9 SRM 51-30-2 PGS 1-13 AND DC9 SRM 51-30-2 PGS 20 AND 22.
